MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Cutis · 1980

Vaginal medications as a cause for varied widespread dermatitides.

Goette D K, Odom R B

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

Widespread dermatitis developed in three women after use of vaginal preparations. Besides allergic contact dermatitis, these cases involved erythema multiforme and a photosensitive eruption. Antigen absorption into the general circulation through the vaginal wall, and its deposition at distant skin sites, appeared to account for the spread of the eruption. This type of eruption is akin to the systemic, eczematous, contact-type dermatitis mediated by a systemically given drug in a primarily cutaneously sensitized person.

Для цитирования: Goette D K, Odom R B. Vaginal medications as a cause for varied widespread dermatitides.. Cutis. 1980.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.